# SDR COEA2012060505816

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 28,257 hours, 28,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57112435200
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  LEFT WING LOWER SKIN AT RIB 13 JOINT HAS CHAFE FROM PANEL 552AB SEAL.  BLENDED OUT AND REPAIRED PER SRAS DT/S-3140/12..7177 LEFT WING LOWER SURFACE SKIN AT RIB 13 JUNCTION FITTING BL 4750 BETWEEN STIFFENERS 8-10.
